# SDR UPS02439171

- Difficulty date: August 4, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #3 PYLON REAR MOUNT BULKHEAD FOUND CRACKED AT FWD & AFT WEB AT THREE  FASTENER HOLE LOCATIONS AS PER ATTACHED FIGURE.(STA 221.9 TO 222, WL 170 TO 180).     #3 PYLON REAR  ENG MOUNT BULKHEAD REPAIR CARRIED OUT AS PER HX RS # R-54-53-34870.
